MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA CAPIOX®FX; OXYGENATOR, CARDIOPULMONARY BYPASS

TERUMO CORPORATION, ASHITAKA CAPIOX®FX; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number CX*FX25RW
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4: pma/510(k): k130520.H6: investigation findings - code 4210 is based upon the evaluation of the video provided; code 3221 is based upon no sample returned.No actual sample was returned.The provided video of the actual device showed a leakage at the connection between the port and the tube of the purge line.The manufacturing record and the shipping inspection record of the actual device found no anomaly.No similar complaint was received regarding the involved product code and lot combinations.According to the investigation result, no anomaly was found in the manufacturing records of the actual device.The cause of occurrence in this case could not be clarified as the provided image did not allow for a morphological analysis of the damage to the actual device.Relevant instructions for use (ifu) reference: "do not use if the package or device is damaged (e.G.Cracked) or any of the port caps are off." "do not use an oxygenator and reservoir that leaks.Replace it with another capiox fx25 oxygenator and reservoir." terumo medical products (tmp) (importer) registration no.(b)(4) is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.(b)(4).
 
Event or Problem Description
The user facility reported that during priming, the purge line was found to be broken.The procedure outcome was not reported.The event occurred pre-treatment; therefore, there was no patient harmed or involved.

Brand Name
CAPIOX®FX
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418
JA   418
Manufacturer Contact
stephanie handy
265 davidson ave
suite 320
somerset, NJ 08873
9499890491
MDR Report Key21112304
Report Number9681834-2024-00256
Device Sequence Number8732708
Product Code DTZ
UDI-Device Identifier04987350701046
UDI-Public(01)04987350701046(17)270731(10)240805
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K071494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCX*FX25RW
Device Catalogue NumberCX*FX25RW
Device Lot Number240805
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Initial Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown